# SDR ASAA2014082508952

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,396 hours, 4,329 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Failed
- Location: R2 Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT BELOW 10,000 MSL RT SIDE WINDOW OVERHEAT ILLUMINATED WITH ASSOCIATED MASTER CAUTION & ANTI-ICE LIGHT.  PERFORMED QRH PROCEDURE, TURNED AI BACK ON & LIGHT RE-ILLUMINATED. TURNED OFF WINDSHIELD AI SWITCH, LIGHT STAYED OUT.  ACFT GROUNDED.  
R & R RT SLIDING WINDOW COIL CORD ASSY.  GROUND TEST OK, IAW 30-41-00.
